# SDR GLBA2002176

- Difficulty date: November 1, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 20,733 hours, 25,228 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE, PROP, AND FUEL FLOW IND. FLUCTUATE IN FLT. R&R ENGINE BETA LEVER AND LOW PITCH SOLENOID BEARINGS
